# SDR 2006UALA01361

- Difficulty date: July 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 33,203 hours, 9,181 cycles
- Engine: Pwa PW2037
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO LEFT ENGINE PARAMETER FLUCTUATIONS.  NR 1 ENGINE EEC CONNECTOR LOCKING RING WAS DAMAGED AND REPLACED EEC.  THIS EEC WAS INSTALLED ON JUNE 25, 2006.
